# SDR C2XA04TY048

- Difficulty date: March 12, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 7,217 hours, 7,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725401
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE SERVICE DOOR FWD SILL WAS FOUND CORRODED.  MAINT BLENDED AND MEASURED AREA, FAB AND INSTALL DOUBLER IAW EMB 135/145 SRM 53-21-10.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
